Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

mood changes on bietbetic
MiamiHeat1 posted:

Take the Poll

Hi, my husband has dietbetic and lately out of no where he gets very upset and some people have told me it could be related to his blood sugar being low instead of high as it is usually. does anybody know? I'm trying to find articles on this subject and dont find any. thanks
  • low blood sugar?
  • or just frustrated
View Poll Results
Anon_527 responded:
WebMD has an excellent Diabetes Health Center here:

There is also a WebMD Diabetes Community here:

Ultimately you will need to discuss this with his doctor. He needs to be managing his Diabetes better if that is what is causing the mood swings. He should be testing regularly, exercising daily and following a healthy diet.

Helpful Tips

Jock itch remedy
Hello! I was suffering from Jock Itch for about 5 months. I tried many anti fungal cream but they doesn't seem to work and further more, ... More
Was this Helpful?
0 of 1 found this helpful

Helpful Resources

Be the first to post a Resource!

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.